Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have HCV, high viral load. Taken peg interferon treatment, metoprolol, cilazapril, clopidogrel. Suggest?

I have HCV , probably for 35 years, with a reasonably high viral load but with good liver function. Relapsed from Peg Interferon treatment five years ago after initially clearing the Virus. Had MI six weeks ago, treated with drug eluding stent. Prompt treatment and now normal ejection fraction with normal range echo sound results. However, post mi treatment with low dose metoprolol, cilazapril, clopidogrel and SRA has resulted in episodes of rate related low blood pressure after falling asleep, waking with extreme dizziness and discomfort. ECG shows no abnormal wave problems and low Troponin. Metoprolol has been discontinued which has improved the situation. However, heart rate and blood pressure still a bit low at rest and while asleep, plus headaches and feeling of extreme weakness. My question is whether HCV contraindicates cilazapril in this situation of slight hypotension and in the absence of diminished EF and T wave irregularities.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
CILAZAPRIL is an ACE inhibitor and is used to control hypertension.
CONCOMITANT HCV infection is not a contraindication for CILAZAPRIL use.However if you have cirrhosis,then it should be used with caution as it may induce hypotension.
If it is very important to use CILAZAPRIL in patients suffering from liver cirrhosis,then the dose given is half to specially avoid hypotension.
If you feel that you are uncofortable using CILAZAPRIL,you may ask your doctor for revision of prescription.
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor